# SDR QXEA2013011500048

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 13,661 hours, 14,686 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0508
- Condition: Malfunctioned
- Location: Propeller
- Part time: 11,079 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WITH POWER LEVERS AT DETENT TORQUE ON NR 2 ENGINE WAS ABOVE TARGET AND PROPELLER RPM WAS 970.  INTERROGATED CDS FOR FAULTS.  NO FAULTS INDICATED.  GROUND RAN ACFT, ON APPLICATION OF HIGH POWER WAS ABLE TO DUPLICATE DISCREPANCY ABOUT THREE TIMES AND THEN COULD NOT DUPLICATE AFTER THAT.   R & R  NR 2 ENGINE OVERSPEED GOVERNOR IAW AMM TASKS 61-20-26-000-801 AND 61-20-26-400-801.  NR 2 OVERSPEED GOVERNOR CHANGED AS A PRECAUTION. GROUND RAN ACFT AT HIGH POWER AGAIN.  PROP SPEED INDICATED NORMAL AND ENGINE TORQUE INDICATED NORMAL.  ALL OPS CHECKED ARE GOOD.  NO LEAKS NOTED.  COMPLIED WITH ENGINE TREND DOWNLOAD IAW TASK CARD 6773101.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
